Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 83, NWS Lincoln, IL

April 20, 20235 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 20, 2023, 6:35 PM CDT for 5 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2023, 6:35 PM CDT (23:35 UTC)
Expired
Apr 20, 2023, 7:15 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS53 KILX 202335
SVRILX
ILC021-115-139-147-173-210015-
/O.NEW.KILX.SV.W.0083.230420T2335Z-230421T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
635 PM CDT Thu Apr 20 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Christian County in central Illinois...
  Northern Moultrie County in central Illinois...
  Northwestern Shelby County in central Illinois...
  Southern Piatt County in central Illinois...
  Southern Macon County in central Illinois...

* Until 715 PM CDT.

* At 635 PM CDT, severe thunderstorms were located along a line
  extending from near Macon to near Stonington, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Harristown around 640 PM CDT.
  Decatur and Mount Zion around 645 PM CDT.
  Macon around 650 PM CDT.
  Oreana around 655 PM CDT.

Other locations in the path of these severe thunderstorms include
Long Creek, Dalton City, Monticello, Cerro Gordo and Bement.

This includes Interstate 72 between mile markers 144 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4006 8847 3966 8848 3949 8924 3977 8916
      3996 8883
TIME...MOT...LOC 2335Z 228DEG 47KT 3975 8905 3958 8916 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
4 follow-up statements
730 
WWUS53 KILX 202348
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
648 PM CDT Thu Apr 20 2023

ILC021-202358-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Christian-
648 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

LAT...LON 4006 8847 3966 8848 3961 8902 3977 8899
      3996 8883
TIME...MOT...LOC 2348Z 236DEG 48KT 3983 8885 3966 8896 

$$

ILC115-139-147-173-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-Shelby-Piatt-Macon-
648 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MOULTRIE...NORTH CENTRAL SHELBY...SOUTHERN PIATT AND
SOUTHEASTERN MACON COUNTIES...

At 648 PM CDT, severe thunderstorms were located along a line
extending from Long Creek to near Moweaqua, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Cerro Gordo around 655 PM CDT.

Other locations in the path of these severe thunderstorms include
Bement, Lovington, Monticello and Hammond.

This includes Interstate 72 between mile markers 147 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4006 8847 3966 8848 3961 8902 3977 8899
      3996 8883
TIME...MOT...LOC 2348Z 236DEG 48KT 3983 8885 3966 8896 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
748 
WWUS53 KILX 202355
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
655 PM CDT Thu Apr 20 2023

ILC173-210005-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Shelby-
655 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

LAT...LON 4006 8847 3966 8848 3966 8899 3979 8891
      3996 8883
TIME...MOT...LOC 2355Z 228DEG 47KT 3987 8879 3970 8890 

$$

ILC115-139-147-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-Piatt-Macon-
655 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MOULTRIE...SOUTHERN PIATT AND SOUTHEASTERN MACON
COUNTIES...

At 655 PM CDT, severe thunderstorms were located along a line
extending from near Cerro Gordo to near Macon, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Cerro Gordo around 700 PM CDT.

Other locations in the path of these severe thunderstorms include
Monticello, Hammond and Bement.

This includes Interstate 72 between mile markers 148 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4006 8847 3966 8848 3966 8899 3979 8891
      3996 8883
TIME...MOT...LOC 2355Z 228DEG 47KT 3987 8879 3970 8890 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
456 
WWUS53 KILX 210003
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
703 PM CDT Thu Apr 20 2023

ILC139-210012-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-
703 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOULTRIE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
      3998 8877
TIME...MOT...LOC 0002Z 233DEG 42KT 3992 8866 

$$

ILC115-147-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Piatt-Macon-
703 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN PIATT AND EAST CENTRAL MACON COUNTIES...

At 702 PM CDT, a severe thunderstorm was located 4 miles northeast 
of Cerro Gordo, moving northeast at 50 mph. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Monticello around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
      3998 8877
TIME...MOT...LOC 0002Z 233DEG 42KT 3992 8866 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
746 
WWUS53 KILX 210006
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
706 PM CDT Thu Apr 20 2023

ILC115-147-210016-
/O.EXP.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Piatt-Macon-
706 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIATT AND EAST
CENTRAL MACON COUNTIES WILL EXPIRE AT 715 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
      3998 8877
TIME...MOT...LOC 0006Z 228DEG 47KT 3995 8862 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:52 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 20, 3:52 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
352 PM CDT Thu Apr 20 2023

.SYNOPSIS...
Issued at 351 PM CDT Thu Apr 20 2023

Line of severe storms has developed just ahead of a cold front and
will move across the central Illinois this evening, with the
threat of large hail, damaging winds, and possible tornadoes;
mainly west of I-57. Storms should diminish as they get east of
I-55. A secondary cold front then swings through Friday night,
bringing much colder temperatures and the potential for
widespread frost over the weekend. Dry and seasonable weather is
anticipated into the middle of next week.

&&

.SHORT TERM...(This evening through Friday)
ISSUED AT 351 PM CDT Thu Apr 20 2023

Severe storms have developed ahead of the cold front that is
forecast to move into and through the CWA this evening.
Instability and shear supports strong storms with potential of
large hail and damaging winds. Tornadoes are also possible with
some of the cells across the northern parts of the CWA. These
storms will move northeast as the line moves east. As the storms
get further east, instability and shear diminishes, so storms
should also diminish in intensity. Strong winds out ahead of these
storms will also continue with gusts around 45 mph still common in
the wind advisory area and will be allowed to expire at 5 pm. As
the front moves to the east, showers and isolated storms will
linger in the east and southeast, mainly east of I-57. Cooler
temps will also move into the region. Overnight lows will be in
the 50s...however highs tomorrow will only get into the 60s.

&&

.LONG TERM...(Friday night through Thursday)
ISSUED AT 351 PM CDT Thu Apr 20 2023

Showers will continue to linger in the east and southeast Friday
night. However, dry weather is expected through the weekend and
the first part of next week. Overnight lows will drop into the
middle 30s for Sat night, but into the lower to around 30 for
Sunday night. Widespread frost will be possible Sun night/Mon
morning. Unsettled weather returns to the area for Tuesday
through Thursday with chances of showers through the period.
Cooler than normal temps are expected as well, with temps only
reaching into the 60s and lows in the 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1247 PM CDT Thu Apr 20 2023

VFR conditions will prevail at all sites next 24hrs...even with
storms expected later this afternoon into this evening. Broken
cigs around 5kft will be common across all sites this afternoon,
but then when storms are on-site, cigs around 3.5kft can be
expected...with vis around 4sm as well. Conditions will likely be
less during the t-storms, but brief. Have given each site a 2hr
window when storms could be on station and also a VCTS to cover an
hr after the TEMPO group. Once storms pass, showers will continue
for an hour or two, followed by VCSH for the rest of the evening.
Cigs will rise into the mid levels around 10kft for the evening
and then broken cirrus expected during the overnight hours. This
high cirrus will likely continue into the morning hours tomorrow.
Winds will be southwest during the day for all sites, ahead of the
front. Then behind the front become westerly and then
northwesterly later tonight. Winds will be quite gusty, with gusts
of up to 35kts, today but then taper after the line of storms
and into this evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 PM CDT this afternoon for Ilz038-042>046-
051>057-061-062-066.

&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Auten
Hazardous weather outlook, Apr 20, 4:06 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
406 PM CDT Thu Apr 20 2023

ILZ027>031-036>038-040>044-047>054-061-066-211200-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon-
Christian-Macon-Moultrie-Shelby-Effingham-
406 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Southwest winds will gust to around 30-35 mph this evening and then
diminish after 5 pm. This could cause difficult travel for high
profile vehicles.

Thunderstorms are likely this evening. Some of the storms could be
severe, with damaging wind gusts and large hail the primary hazards.
A tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Low temperatures will drop near freezing Sunday morning and Monday
morning. This could damage sensitive unprotected outdoor vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening through 7-8
pm.

ILZ045-046-055>057-062-063-067-068-071>073-211200-
Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Jasper-
Crawford-Clay-Richland-Lawrence-
406 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

Southwest winds will gust 35-45 mph this evening but diminish after 5
pm. This could cause difficult travel for high profile vehicles. The
gusty winds will also allow outdoor fire to spread quickly, so
burning is discouraged.

Thunderstorms are likely this evening. Some of the storms could be
severe, with damaging wind gusts and hail the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are forecast on Friday. Severe weather is
not expected.

Low temperatures will drop near freezing Sunday morning and Monday
morning. This could damage sensitive unprotected outdoor vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening after 8 pm.

Auten

In the hours before

Local storm report, Apr 20, 5:45 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             PEORIA                  40.72N 89.59W
04/20/2023  M1.75 INCH       PEORIA             IL   PUBLIC

&&
Local storm report, Apr 20, 5:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     PEKIN                   40.57N 89.64W
04/20/2023                   TAZEWELL           IL   PUBLIC

            LARGE TREE DOWN IN PEKIN - PHOTO RELAYED BY
            BROADCAST MEDIA ON TWITTER.

&&
Special weather statement, Apr 20, 5:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lincoln IL
552 PM CDT Thu Apr 20 2023

ILZ051-052-202315-
Sangamon-Christian-
552 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of northern Christian
and southeastern Sangamon Counties through 615 PM CDT...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm over
White Oak, or 9 miles east of Virden, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Pawnee around 555 PM CDT.
  Kincaid, Bulpitt and Jeisyville around 605 PM CDT.
  Taylorville around 610 PM CDT.

Other locations in the path of this storm include Edinburg.

This includes Interstate 55 between mile markers 77 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

&&

LAT...LON 3943 8953 3952 8954 3952 8974 3954 8975
      3982 8930 3960 8909
TIME...MOT...LOC 2251Z 233DEG 37KT 3953 8960

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Shimon
Special weather statement, Apr 20, 6:09 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
609 PM CDT Thu Apr 20 2023

ILZ037-038-202345-
Tazewell-McLean-
609 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of southeastern
Tazewell and west central McLean Counties through 645 PM CDT...

At 608 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hopedale, or 16 miles southeast of Pekin, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Stanford around 620 PM CDT.
  Danvers around 625 PM CDT.

Other locations in the path of this storm include Bloomington,
Carlock, Normal and Hudson.

This includes the following highways...
 Interstate 155 between mile markers 15 and 19.
 Interstate 39 between mile markers 0 and 8.
 Interstate 55 between mile markers 154 and 168.
 Interstate 74 between mile markers 120 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.

&&

LAT...LON 4033 8944 4044 8949 4065 8898 4045 8886
TIME...MOT...LOC 2308Z 244DEG 45KT 4040 8939

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Shimon
Local storm report, Apr 20, 6:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             3 ENE WASHINGTON        40.73N 89.35W
04/20/2023  E1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

            REPORT RELAYED BY EM.

&&

RK
Special weather statement, Apr 20, 6:24 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
624 PM CDT Thu Apr 20 2023

ILZ052>054-061-210000-
Macon-Christian-Moultrie-Shelby-
624 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of central Christian,
northwestern Moultrie, northwestern Shelby and southeastern Macon
Counties through 700 PM CDT...

At 623 PM CDT, Doppler radar was tracking a strong thunderstorm over
Taylorville, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Stonington around 635 PM CDT.
  Assumption around 640 PM CDT.

Other locations in the path of this storm include Moweaqua, Macon,
Dalton City, Bethany and Lovington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.

&&

LAT...LON 3936 8933 3956 8946 3985 8884 3979 8877
      3974 8857 3959 8860
TIME...MOT...LOC 2323Z 244DEG 45KT 3950 8927

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:49 AM CDTWind AdvisoryILXChampaign, Christian, Coles, Cumberland, DeWitt, Douglas and 10 more15 hr
Apr 20, 2:19 PM CDTSevere Thunderstorm WarningILXSchuyler26 min
Apr 20, 2:43 PM CDTSevere Thunderstorm WarningILXSchuyler32 min
Apr 20, 3:16 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler29 min
Apr 20, 3:23 PM CDTSevere Thunderstorm WarningILXMorgan, Scott37 min
Apr 20, 3:31 PM CDTSevere Thunderstorm WarningILXKnox29 min
Apr 20, 3:34 PM CDTTornado WarningILXFulton26 min
Apr 20, 3:56 PM CDTSevere Thunderstorm WarningILXKnox, Stark38 min
Apr 20, 3:59 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell31 min
Apr 20, 4:00 PM CDTSevere Thunderstorm WarningILXMorgan, Scott60 min
Apr 20, 4:28 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell, Woodford32 min
Apr 20, 4:38 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon52 min
Apr 20, 4:49 PM CDTTornado WarningILXPeoria, Tazewell, Woodford26 min
Apr 20, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Marshall, Peoria, Tazewell, Woodford51 min
Apr 20, 4:56 PM CDTFlash Flood WarningILXFulton, Peoria, Tazewell, Woodford2 hr
Apr 20, 5:06 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler41 min
Apr 20, 5:52 PM CDTSpecial Weather StatementILXChristian23 min
Apr 20, 6:09 PM CDTSpecial Weather StatementILXMcLean36 min
Apr 20, 6:24 PM CDTSpecial Weather StatementILXChristian, Moultrie36 min
Apr 20, 6:53 PM CDTSpecial Weather StatementILXChampaign37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.